MAUDE Adverse Event Report: BEEKLEY CORPORATION CT-SPOT; CT SIMULATION SKIN MARKERS

BEEKLEY CORPORATION CT-SPOT; CT SIMULATION SKIN MARKERS
Model Number 118
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A ct-spot may have caused artifact on a patient's ct scan.As a result, the ct scan was repeated.

Brand Name
CT-SPOT
Common Device Name
CT SIMULATION SKIN MARKERS
Manufacturer (Section D)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
MDR Report Key8976500
Report Number9021987-2019-00003
Device Sequence Number188757
Product Code JAC
UDI-Device Identifier00815137020070
UDI-Public00815137020070
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number118
Device Catalogue Number118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2019
Initial Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;